Projections of random covering sets
Year of publication
2014
Authors
Chen, Changhao; Koivusalo, Henna; Li, Bing; Suomala, Ville
Organizations and authors
Publication type
Publication format
Article
Parent publication type
Journal
Article type
Original article
Audience
ScientificPeer-reviewed
Peer-ReviewedMINEDU's publication type classification code
A1 Journal article (refereed), original researchPublication channel information
Journal
Issue
4
Pages
449-467
ISSN
Publication forum
Publication forum level
1
Open access
Open access in the publisher’s service
Yes
Open access of publication channel
Fully open publication channel
Self-archived
No
Publication country
Switzerland
Internationality of the publisher
International
Language
English
International co-publication
Yes
Co-publication with a company
Unknown
DOI
10.4171/JFG/14
The publication is included in the Ministry of Education and Culture’s Publication data collection
Yes